# SDR UPS02438175

- Difficulty date: April 18, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BS 480-500 LT STR 35 EDGE FOUND CRACKED.  BS 480- BS 500 LT STR 35 SEGMENT REPAIRED AS PER SRM 53-10-03 FIG 3 AND AN AREA PAINT TOUCH UP PER MM 51-24-11.
